# SDR DLM88071612

- Difficulty date: December 14, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 53,413 hours, 42,842 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lens
- Part number: 658188103
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION FOR LANDING, RT MAIN GEAR IND LIGHT WOULD NOT ILLUM.  FOUND RT MLG LIGHT LENS INSTALLED INCORRECTLY.  CREW VERBAL RELAMP ATTEMPTED.  REPLACED LIGHT LENS, RT GEAR IND CKS GOOD.  PROX BOX CKS GOOD.  NO SENSOR FAULTS, P/N 658-1881-03.
